# SDR DL764040664

- Difficulty date: July 16, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 7,828 hours, 2,996 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Condition: Sparks
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED RIGHT AFT GALLEY COFFEEMAKER HAD SPARKS AT TOD CREW PULLED COFFEEMAKER CIRCUIT BREAKER.  SPARKS STOPPED.  INSPECTED WIRE HARNESS FOR RT COFFEEMAKERS.  NO EVIDENCE OF ARCING OR FAILURE ON NR 3 COFFEEMAKER.  ALSO FOUND A ELECTRICAL PLUG FOR NR 3 COFFEEMAKER NIS.  ISOLATED NR 3 RT COFFEEMAKER SECURING C/BS.  FWD NR 3 COFFEEMAKER TO MCO PLACARD PER MEL 25-20-01.
